Inhomogeneous neumann-boundary value problem for nonlinear Schrödinger equations in the upper half-space

Nakao Hayashi, Elena I. Kaikina, Takayoshi Ogawa

Research output: Contribution to journalArticlepeer-review

Abstract

We consider the inhomogeneous Neumann boundary value problem for nonlinear Schrödinger equations (equation presented) where 1 +4/2+2 < p < 1 + 4/n-2. We present some results on asymptotic behavior in time of small solutions to the integral equation associated with the original problem.

Original languageEnglish
Pages (from-to)641-674
Number of pages34
JournalDifferential and Integral Equations
Volume34
Issue number11-12
Publication statusPublished - 2021 Nov

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Inhomogeneous neumann-boundary value problem for nonlinear Schrödinger equations in the upper half-space'. Together they form a unique fingerprint.

Cite this